# SDR CA991103023

- Difficulty date: October 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag JETSTM3212
- Engine: Garrtt TPE33110UG
- Propeller: Rotol R333482F12
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 622800200
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) GEAR WAS SLECTED DOWN ON APPROACH AND THE CREW FAILED TO GET A NOSE GEAR DOWN AND LOCKED (GREEN) LIGHT.  GEAR IN TRANSIT (RED ) LIGHT REMAINED ILLUMINATED.  AFTER A LOW PASS FOR GROUND OBSERVATION, THE AIRCRAFT LANDED SAFELY.  MAINTENANCE FOUND THE NOSE GEAR DOWN AND LOCKED MICROSWITCH FAILED IN THE OPEN POSITION.
